MathSciNet Relay Station
MathSciNet bibliographic data
MR2314806 (2008b:93095) 93D21 (93C10)
Polendo, Jason; Qian, Chunjiang A generalized homogeneous domination approach for global stabilization of inherently nonlinear systems via output feedback. Internat. J. Robust Nonlinear Control 17 (2007), no. 7, 605–629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement